# SDR VNAA2016072300022

- Difficulty date: July 23, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 30,052 hours, 30,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLOOR SUPPORT CAP CORRODED LBL 27 BETWEEN BS 589 - 605. MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT IAW AMM.
